# SDR SIMA201006701

- Difficulty date: March 7, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 25,462 hours, 24,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOR FLIGHT 3272 DISPATCH REPORTED THE AIRCRAFT WAS RETURNING TO PIA WITH A LIGHTNING STRIKE FOLLOWED BY A SLIGHT ELECTRICAL SMELL THAT WENT AWAY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH LIGHTNING STRIKE INSPECTION IAW MAINTENANCE WORK CARD 05-200-00.  FOUND LIGHTNING STRIKE-3 RIVETS WITH LIGHTNING STRIKE DAMAGE ON CENTER FUSELAGE II BETWEEN FRAMES 30 & 33 AND BETWEEN STRINGERS 6L & 7L. PERFORMED PERMANENT REPAIR OF LIGHTNING STRIKE DAMAGE ON CENTER FUSELAGE II LT IAW E.O. EM-5300-1486 PT. B ON OR BEFORE 10FC.  THE AIRCRAFT WAS RETURNED TO SERVICE.
